MAUDE Adverse Event Report: HOLOGIC, INC OMNI HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC OMNI HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 60-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received a hysteroscopic procedure on (b)(6) 2026.The procedure was described as to reduce excessive bleeding and painful cramping experienced during menstrual cycle.After the procedure the patient reported that her symptoms had not improved but instead appear to become worse.Patient reported that she has experienced severe debilitating pain following the procedure.It was mentioned that the "equipment had malfunctioned".No additional details were provided.No other additional information could be obtained.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
OMNI HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CS   20102
MDR Report Key50214153
Report Number1222780-2026-00498
Device Sequence Number20361300
Product Code HIH
UDI-Device Identifier15420045510258
UDI-Public15420045510258
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-200
Device Catalogue Number60-200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown